# SDR SWAA2018071123381

- Difficulty date: July 7, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 57,736 hours, 33,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HINGE OF AUXILIARY POWER UNIT DOOR FUSELAGE SKIN CRACKED.  REPAIRED SKIN PER EA.
